# SDR SWAA2021080596116

- Difficulty date: June 27, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 54,782 hours, 32,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 887 S25r-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 887 BETWEEN S-25R TO S-27L HAS MULTIPLE SMALL AREAS OF CORROISION ON AFT SIDE OF BS 887 FRAME (AFT CARGO) / REMOVED CORROISION PER SRM 51-10-01; INSTALLED FASTENERS PER REF SRM 53-00-01; TREATED PER SRM 51-20-01 REF SA-M 326: A1131711
